Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 142, NWS Wichita, KS

May 25, 2008Rice County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 25, 2008, 7:30 PM CDT for Rice County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2008, 7:30 PM CDT (00:30 UTC)
Expired
May 25, 2008, 8:15 PM CDT
In force
45 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Rice County, KS

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:00 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1684 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1838 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.3
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 260030
SVRICT
KSC159-260115-
/O.NEW.KICT.SV.W.0142.080526T0030Z-080526T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS.

* UNTIL 815 PM CDT.

* AT 728 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND
  DAMAGING WINDS OF 60 TO 75 MPH.  THIS STORM WAS LOCATED NEAR
  GENESEO...OR 15 MILES SOUTH OF ELLSWORTH...AND MOVING EAST AT 33
  MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  GENESEO...LITTLE RIVER.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL KANSAS.

LAT...LON 3840 9825 3852 9826 3852 9816 3849 9792
      3830 9792 3829 9793
TIME...MOT...LOC 0030Z 282DEG 28KT 3851 9819

$$

KRC
2 follow-up statements
000 
WWUS53 KICT 260046
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
746 PM CDT SUN MAY 25 2008

KSC159-260115-
/O.CON.KICT.SV.W.0142.000000T0000Z-080526T0115Z/
RICE KS-
746 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RICE COUNTY UNTIL 815 PM CDT...

AT 745 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH.  THIS STORM WAS LOCATED 6
MILES NORTH OF LITTLE RIVER...OR 20 MILES SOUTHEAST OF ELLSWORTH...
MOVING EAST AT 32 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN RICE COUNTY.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL KANSAS.

LAT...LON 3829 9793 3837 9814 3852 9814 3849 9792
      3845 9792 3844 9793 3830 9792
TIME...MOT...LOC 0046Z 282DEG 28KT 3848 9803

$$

KETCHAM
000 
WWUS53 KICT 260108
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
808 PM CDT SUN MAY 25 2008

KSC159-260118-
/O.EXP.KICT.SV.W.0142.000000T0000Z-080526T0115Z/
RICE KS-
808 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICE COUNTY WILL
EXPIRE AT 815 PM CDT...

AT 806 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL KANSAS.

LAT...LON 3829 9793 3837 9814 3852 9814 3849 9792
      3845 9792 3844 9793 3830 9792
TIME...MOT...LOC 0108Z 282DEG 28KT 3844 9782

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:21 PM CDT, 9 minutes earlier.

Area forecast discussion, May 25, 7:21 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT SUN MAY 25 2008

.AVIATION...
00Z TAFS...ICT/SLN/HUT/CNU/RSL...WSW-ENE ORIENTATED LINE OF
STRONG/SEVERE STORMS WILL CONTINUE TO TRACK NORTHEAST ACROSS
CENTRAL KANSAS THROUGH THE EVENING...AND WILL LIKELY CONTINUE INTO
THE OVERNIGHT HOURS AS STRONG LOW-LEVEL JET COMMENCES. GIVEN
SOUTHWESTERLY MID/UPPER FLOW AND LITTLE SOUTHWARD MOVEMENT OF COLD
POOL/OUTFLOW BOUNDARY...THINKING CURRENT ACTIVITY WILL BE HARD-
PRESSED TO MOVE TOO FAR SOUTH...BUT MAY GET AS FAR SOUTH
HUTCHINSON. HOWEVER...ACTIVITY CURRENTLY OVER THE OK/TX
PANHANDLES MAY EVENTUALLY GET INTO SOUTH-CENTRAL/SOUTHEAST KANSAS
LATE TONIGHT. FRONTAL BOUNDARY IS EXPECTED TO MEANDER SOUTH ACROSS
THE AREA FOR MONDAY...WHICH WILL CONTINUE THUNDERSTORM CHANCES
AREAWIDE.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT SUN MAY 25 2008/

DISCUSSION...

SYNOPSIS...
CONVECTIVELY ACTIVE PERIOD CONTINUES THRU TUE NIGHT AS MID-UPR LOW...
DRIFTING E OVER SRN ONTARIO...DRAGS COLD FRONT S/SE INTO C KS TONIGHT &
MON. SUCH MOVEMENT OF THE MID-UPR LOW THRU TUE WILL INDUCE DECELERATION
OF THE FRONT WITH BOUNDARY LIKELY SETTING UP CAMP IN W-E MANNER THROUGH
THE HEART OF KICT COUNTRY. WITH HIGH OCTANE SFC-850MB FUEL CONTINUING TO
MIGRATE N FROM SRN PLAINS...NUMEROUS (+)TSRA...POSSIBLY SEVERE...TO PUT
DAMPER ON REMAINDER OF MEMORIAL DAY HOLIDAY...ESPECIALLY IN C KS WHERE
FLOODING RAINS ARE LIKELY TONIGHT.

TONIGHT-TUE NIGHT:
PER SYNOPSIS HAVE GONE NEARLY FULL-THROTTLE ON POPS NEARLY ALL AREAS
TONIGHT...WITH FOCUS ON C KS THRU 12 MID-NIGHT WITH AXIS OF HIGHEST
POPS GRADUALLY SHIFTING SE OVER REMAINDER OF KICT COUNTRY AS MASSIVE MCS
VENTURES OVER THESE LATTER AREAS THEREAFTER. WITH AFORE-MENTIONED FRONT
DECELERATING PROLONGED PERIODS OF +RA LIKELY OVER ESPECIALLY C KS WHERE
ECHO-TRAINING LIKELY...ESPECIALLY THIS EVENING. WITH 1 & 3-HOUR FFGS IN
1.5-2.5 INCH RANGE HAVE ISSUED FLOOD WATCH FOR ALL OF C KS FOR TONIGHT
THATLL INCLUDE MARION & CHASE COUNTIES. DEEP-LAYER SHEAR COUPLED WITH
VERY UNSTABLE() AIRMASS TO OBVIOUSLY PROMOTE SUPER-CELLULAR CONVECTION
THROUGH TUE NIGHT WITH GREATEST SEVERE POTENTIAL GRADUALLY SHIFTING SE
OVER SC & SE KS TUE AFTERNOON & EVENING.

MID-WEEK:
NO CHANGES TO INHERITED FORECAST WITH COOLER TEMPS SPREADING S ACROSS
PRIMARILY C KS TUE & WED.

NEXT WEEKEND:
ATMOSPHERE SHOULD BE PRIMED & READY FOR MORE TSRA FRI NIGHT AS POTENT
MID-UPR LOW SPRINTS E/SE ACROSS NRN PLAINS...SWEEPING COLD FRONT SE OVER
KS. WITH MID-UPR LOW FILLING AS IT ASSUMES DUE E TRACK ACROSS GREAT
LAKES LATE SAT NIGHT/EARLY SUN...FRONT SHOULD DECELERATE & PERHAPS EVEN
STALL NEAR RED RIVER AROUND THIS SAME TIME...THEREBY SHUNTING BEST TSRA
POTENTIAL ACROSS SRN KS SAT NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  89  68  77 /  70  30  60  40
HUTCHINSON      69  88  66  75 /  70  30  80  40
NEWTON          70  87  67  76 /  80  40  70  40
ELDORADO        71  87  69  78 /  80  30  60  40
WINFIELD-KWLD   72  89  69  80 /  70  30  50  40
RUSSELL         67  86  57  70 /  60  30  80  40
GREAT BEND      67  87  60  72 /  60  30  80  40
SALINA          68  85  62  72 /  80  40  80  40
MCPHERSON       69  87  65  74 /  80  40  80  40
COFFEYVILLE     73  87  69  83 /  60  30  30  50
CHANUTE         72  85  69  81 /  70  30  50  50
IOLA            72  85  69  80 /  80  30  50  50
PARSONS-KPPF    73  86  69  82 /  70  20  40  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ032-033-047>053.

&&
Hazardous weather outlook, May 25, 4:53 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
453 PM CDT SUN MAY 25 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-262200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
453 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS...CAPABLE OF PRODUCING TENNISBALL SIZED HAIL
DAMAGING WINDS AROUND 70 MPH AND A FEW TORNADOES WILL OCCUR OVER ALL
OF CENTRAL KANSAS. THE GREATEST THREAT FOR SUCH SEVERE WEATHER WILL
OCCUR GENERALLY ALONG...AND NORTHWEST...OF A LINE FROM LYONS TO NEAR
SALINA. IN ADDITION...FLOOD PRODUCING TORRENTIAL RAINS WILL ALSO
OCCUR. PLEASE REFER TO THE FLOOD WATCH FOR DETAILS.

LATER TONIGHT...A COMPLEX OF THUNDERSTORMS...LIKELY SEVERE...WILL
SPREAD EAST SOUTHEAST ACROSS THE REMAINDER OF THE AREA WITH DAMAGING
WINDS AROUND 70 MPH THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE REGION FROM
MONDAY THROUGH TUESDAY NIGHT. WITH THE THUNDERSTORMS TRAVERSING
GENERALLY THE SAME AREAS...THE VERY HEAVY RAINS ASSOCIATED WITH THIS
ACTIVITY MAY CAUSE FURTHER FLOODING. THE GREATEST THREAT FOR STRONG
TO SEVERE THUNDERSTORMS WILL SHIFT SOUTHEAST OVER SOUTH-CENTRAL AND
SOUTHEAST KANSAS TUESDAY AFTERNOON AND EVENING.

ONE IS URGED TO LISTEN FOR ANY FURTHER WATCHES OR WARNINGS ISSUED BY
THE NATIONAL WEATHER SERVICE OVER THE NEXT TWO DAYS.

.SPOTTER INFORMATION STATEMENT...

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Local storm report, May 25, 6:43 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
643 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             4 NW GALATIA            38.68N 99.01W
05/25/2008  E0.75 INCH       BARTON             KS   TRAINED SPOTTER

&&

REC
Local storm report, May 25, 6:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             8 ENE SUSANK            38.68N 98.64W
05/25/2008  E1.00 INCH       BARTON             KS   STORM CHASER

            REPORTED IN THE TOWN OF DUBUQUE.

&&

CDB
Local storm report, May 25, 7:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
702 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     FUNNEL CLOUD     5 N SALINA              38.89N 97.62W
05/25/2008                   SALINE             KS   BROADCAST MEDIA

            COURTESY OF WIBW TV.

&&

ADK
Local storm report, May 25, 7:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLASH FLOOD      2 SW MILBERGER          38.70N 98.95W
05/25/2008                   RUSSELL            KS   LAW ENFORCEMENT

            SOUTH COUNTY ROAD IS UNDERWATER. SEVERAL AREAS OF
            LOCALIZED FLOODING IN THE COUNTY.

&&

REC
Special weather statement, May 25, 7:28 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
728 PM CDT SUN MAY 25 2008

KSZ049-260130-
SALINE-
728 PM CDT SUN MAY 25 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SALINE COUNTY...

AT 723 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR BROOKVILLE...OR 16 MILES EAST OF
ELLSWORTH...AND MOVING NORTHEAST AT 37 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KRC
Local storm report, May 25, 7:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND GST     GENESEO                 38.52N 98.15W
05/25/2008  E75 MPH          RICE               KS   PUBLIC

&&

REC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:00 PM CDTTornado WarningICTSaline30 min
May 25, 7:06 PM CDTSevere Thunderstorm WarningICTBarton, Russell43 min
May 25, 7:14 PM CDTSevere Thunderstorm WarningICTBarton91 min
May 25, 7:24 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice51 min
May 25, 7:40 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline65 min
May 25, 7:52 PM CDTFlash Flood WarningICTBarton, Ellsworth, McPherson, Reno, Rice, Saline3 hr
May 25, 8:17 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice59 min
May 25, 8:40 PM CDTTornado WarningICTHarvey, McPherson19 min
May 25, 8:54 PM CDTTornado WarningICTHarvey, Marion36 min
May 25, 9:05 PM CDTSevere Thunderstorm WarningICTHarper, Kingman85 min
May 25, 9:35 PM CDTSevere Thunderstorm WarningICTChase, Marion55 min
May 25, 9:59 PM CDTTornado WarningICTReno31 min
May 25, 10:05 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion55 min
May 25, 10:21 PM CDTAreal Flood WarningICTBarton, Ellsworth, Lincoln, Russell8 hr
May 25, 10:36 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick39 min
May 25, 10:48 PM CDTAreal Flood WarningICTBarton, Ellsworth, Rice, Saline8 hr
May 25, 11:05 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion55 min
May 25, 11:21 PM CDTTornado WarningICTButler39 min
May 25, 11:32 PM CDTTornado WarningICTButler28 min
May 25, 11:37 PM CDTSevere Thunderstorm WarningICTChase, Elk, Greenwood68 min
May 25, 11:47 PM CDTTornado WarningICTElk, Greenwood28 min
May 26, 10:27 AM CDTAreal Flood WarningICTGreenwood, Montgomery, Wilson5 hr
May 26, 1:00 PM CDTFlash Flood WarningICTMontgomery, Wilson7 hr
May 26, 1:06 PM CDTAreal Flood WarningICTLabette5 hr
May 26, 1:49 PM CDTAreal Flood WarningICTElk5 hr
May 26, 2:09 PM CDTRiver Flood WarningICTWilson43 hr
May 26, 2:15 PM CDTRiver Flood WarningICTMontgomery, Wilson3 days
May 26, 2:15 PM CDTRiver Flood WarningICTMontgomery4 days
May 26, 2:18 PM CDTRiver Flood WarningICTChase, Lyon30 hr
May 26, 3:07 PM CDTSevere Thunderstorm WarningICTCowley, Sumner38 min
May 26, 3:44 PM CDTFlood WatchICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 6 more30 hr
May 26, 3:48 PM CDTSevere Thunderstorm WarningICTCowley, Sumner57 min
May 26, 4:00 PM CDTAreal Flood WarningICTSumner5 hr
May 26, 4:33 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln57 min
May 26, 4:35 PM CDTSevere Thunderstorm WarningICTSedgwick51 min
May 26, 4:35 PM CDTSevere Thunderstorm WarningICTCowley55 min
May 26, 4:41 PM CDTSevere Thunderstorm WarningICTSumner64 min
May 26, 4:55 PM CDTSevere Thunderstorm WarningICTNeosho24 min
May 26, 5:04 PM CDTSevere Thunderstorm WarningICTBarton49 min
May 26, 5:04 PM CDTSevere Thunderstorm WarningICTButler42 min
May 26, 5:24 PM CDTAreal Flood WarningICTCowley4 hr
May 26, 5:26 PM CDTSevere Thunderstorm WarningICTEllsworth64 min
May 26, 5:29 PM CDTSevere Thunderstorm WarningICTSumner57 min
May 26, 5:33 PM CDTFlash Flood WarningICTSumner4 hr
May 26, 5:35 PM CDTSevere Thunderstorm WarningICTLincoln, Russell55 min
May 26, 5:45 PM CDTSevere Thunderstorm WarningICTSumner42 min
May 26, 5:59 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline61 min
May 26, 6:30 PM CDTAreal Flood WarningICTEllsworth5 hr
May 26, 6:38 PM CDTSevere Thunderstorm WarningICTHarvey, Reno29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.